Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSuslin’s algorithms for reduction of unimodular rows
Author(s) H. Lombardi, Ihsen Yengui
TypeArticle in Journal
KeywordsQuillen–Suslin theorem, Suslin’s stability theorem, Constructive mathematics, Computer algebra
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000404
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number6
Pages707 - 717
Year2005
Edition0
Translation No
Refereed No
Webmaster